Show simple item record

dc.contributor.authorLai, Ying-Cheng
dc.contributor.authorGrebogi, Celso
dc.date.accessioned2018-05-24T23:02:57Z
dc.date.available2018-05-24T23:02:57Z
dc.date.issued2017-06
dc.identifier.citationLai , Y-C & Grebogi , C 2017 , ' Quasiperiodicity and suppression of multistability in nonlinear dynamical systems ' , The European Physical Journal. Special Topics , vol. 226 , no. 9 , pp. 1703-1719 . https://doi.org/10.1140/epjst/e2017-70062-0en
dc.identifier.issn1951-6355
dc.identifier.otherPURE: 96994440
dc.identifier.otherPURE UUID: 0fee3031-97da-459a-94dd-3e34c95b2208
dc.identifier.otherScopus: 85019651256
dc.identifier.urihttp://hdl.handle.net/2164/10486
dc.descriptionYCL would like to acknowledge support from the Vannevar Bush Faculty Fellowship program sponsored by the Basic Research Office of the Assistant Secretary of Defense for Research and Engineering and funded by the Office of Naval Research through Grant No. N00014-16-1-2828. This work was also supported by ONR through Grant No. N00014-15-1-2405.en
dc.format.extent17
dc.language.isoeng
dc.relation.ispartofThe European Physical Journal. Special Topicsen
dc.rightsThe final publication is available at Springer via http://dx.doi.org/10.1140/epjst/e2017-70062-0en
dc.subjectQC Physicsen
dc.subject.lccQCen
dc.titleQuasiperiodicity and suppression of multistability in nonlinear dynamical systemsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Physicsen
dc.contributor.institutionUniversity of Aberdeen.Environment and Food Securityen
dc.contributor.institutionUniversity of Aberdeen.Institute for Complex Systems and Mathematical Biology (ICSMB)en
dc.contributor.institutionUniversity of Aberdeen.Mathematical Sciences (Research Theme)en
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1140/epjst/e2017-70062-0
dc.date.embargoedUntil2018-05-24


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record